Jñānābha‎, Vol. 51 (1) (2021), (12-18)

ON THE RATE OF CONVERGENCE OF WAVELET FOURIER SERIES


By

Varsha Karanjgaokar

Department of Mathematics,Government N.P.G.College of Science Raipur-492010, Chhattisgarh, India

Email:vardhakar@yahoo.com

Namrata Shrivastav

Government Kavyopadhyay Hiralal College, Abhanpur 493661, Chhattisgarh, India

Email:namrata.shrivastav1902@gmail.com

Snehal Rahatgaonkar

Maharaja Agrasen International College, Raipur 492001, Chhattisgarh, India

Email:snehal.gulkari@gmail.com

(Received : March 17, 2020; Revised: July 30, 2020; In final form : April 08, 2021)

Abstract

In this paper we have studied the rate of convergence of Wavelet Fourier series of periodic functions. Our result requires weaker conditions on mother function and scaling function. Thus generalize the result of Skopina [12]. We also generalized the result of Skopina [11] on trigonometric approximation of periodic functions with respect to wavelet basis.


2010 Mathematics Subject Classifications: 42A10, 41A25, 42C40,40A05

Keywords and phrases: Wavelet Fourier series, convergence and divergence of PMRA, Rate of convergence of wavelet series, Approximation of Periodic functions



[Download full paper]